Codral PE Cold & Flu Day & Night 48 Tablets

Codral PE Cold & Flu Day & Night 48 Tablets

  • $37.99
    Unit price per 
Tax included. Shipping calculated at checkout.


ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.

Day & Night formula to treat multiple cold and flu symptoms: 

  • Headaches 
  • Fever 
  • Blocked and runny nose 
  • Body aches and pains

Usage Advice 

Use this product for: 

  • Headaches and Fever 
  • Blocked and runny nose 
  • Body aches and pains 

Who can use this product

Adults and children 12 years and over.

How many:

Day: 2 White       

Night: 2 Orange as necessary

How often:

Every 4-6 hours as necessary Maximum 6 day & 2 night tablets in 24 hours.

When to stop:

Adults: after 3 days. 

Children: after 48 hours, except on medical advice

Day: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

  • Keep out of reach of children.

    Store below 30°C in a dry, dark place.

    Caution:
    If symptoms persist, see your doctor.

    Warning:

    Phenylephrine may cause sleeplessness in some people. Codeine can be addictive. Night capsules only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. 

    Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. 

    Do not use this product:

    • For children under 12 years
    • If you have taken paracetamol
    • If you have taken antihistamines
    • If carton seal is broken or missing or if tablet foil is broken

    Ask your doctor before use:

    • If you have high blood pressure
    • If you are taking antidepressants
    • If you have heart problems
    • If you are pregnant
    • If you are taking any other medicines to treat cough and cold

    We Also Recommend